# SDR SWIA95733

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2685L
- Make and model: Swrngn SA227AC
- Aircraft serial: AC648
- Engine: Garrtt TPE33111U
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Lighting Panel
- Condition: Out Of Position
- Location: Gear Handle
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT.  CHECKED CIRCUIT BREAKERS, TRIED OVER RIDE, STILL WOULD NOT RETRACT.  EMERGENCY VALVE WAS PINNED AFT.  FOUND OVER RIDE BUTTON FOR GEAR HANDLE BINDING ON FROM LIGHTING PANEL CAUSING HANDLE NOT TO MOVE.  REPOSITIONED FRONT PANEL, SWUNG GEAR TEN TIMES AND OPS CHECK GOOD.
